MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT CREATINE KINASE

ABBOTT MANUFACTURING INC ARCHITECT CREATINE KINASE
Model Number 7D63-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely depressed creatine kinase (ck) on one patient generated on the architect analyzer.The results provided were: auto dilution 1:10 = 477.4iu/l / manual dilution 1:10 =32619.1iu/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Through troubleshooting, the customer replaced the physiological saline in the r1 reagent chamber, which resolved the issue.Return testing was not completed as returns were not available.A review of tickets determined normal complaint activity for lot 07560ui19, and no trends were identified for the product for the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the architect system operations manual provides multiple probable causes and corrective actions for controls being out of range or depressed concentration.The issue was caused by the saline in the r1 reagent chamber and not the creatine kinase reagent.Based on the investigation no product deficiency was identified for the creatine kinase, lot 07560un19.Correction to d suspect medical device, 4.Exp date from 01jan2020 to 02jan2020.

Brand Name
ARCHITECT CREATINE KINASE
Common Device Name
CREATINE KINASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9446774
Report Number1628664-2019-00751
Device Sequence Number2432096
Product Code CGS
UDI-Device Identifier00380740012878
UDI-Public00380740012878
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2020
Device Model Number7D63-21
Device Catalogue Number07D63-21
Device Lot Number07560UN19
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM, LN 03L77-01,; ARCHITECT C16000 SYSTEM, LN 03L77-01,; SERIAL # (B)(6); SERIAL # (B)(6)